# SDR COMA0460416

- Difficulty date: July 14, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N713CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7245
- Aircraft time: 14,920 hours, 14,269 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 60034017
- Condition: Corroded
- Location: Fuselage
- Part time: 14,920 hours, 14,269 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 72/48 MO INSP, TASK CRJ-2-142005, FOUND FUSELAGE FRAME CORRODED ON TOP EDGE.  PERFORMED PERMANENT REPAIR IAW COMAIR EA 10-5310-00389.
